Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonlinear mappings of nonexpansive and accretive type in Banach spaces


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 73 (1967), 875-882
MathSciNet review: 0232255
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. P. Belluce and W. A. Kirk, Fixed point theorems for families of contraction mappings, Pacific J. Math. (1966), 213-217. MR 199703
  • 2. M. S. Brodski and D. P. Milman, On the center of a convex set, Dokl. Akad. Nauk SSSR 59 (1948), 837-840. (Russian) MR 24073
  • 3. F. E. Browder, Existence of periodic solutions for nonlinear equations of evolution, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1100-1103. MR 177295
  • 4. F. E. Browder, Fixed point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 178324
  • 5. F. E. Browder, Mapping theorems for noncompact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 337-342. MR 180883
  • 6. F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041-1044. MR 187120
  • 7. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 8. F. E. Browder, Problèmes nonlinéaires, Univ. of Montreal Press, Montreal, 1966. MR 250140
  • 9. F. E. Browder, Convergence of approximants in fixed points of nonexpansive mappings, Arch Rational Mech. Anal. 22 (1967), 82-90. MR 206765
  • 10. F. E. Browder, Nonlinear equations of evolution and the method of steepest descent in Banach spaces (to appear).
  • 11. F. E. Browder, Nonlinear accretive operators, Bull. Amer. Math. Soc. 73 (1967), 470-476. MR 212626
  • 12. F. E. Browder, Nonlinear equations of evolution and nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), this issue. MR 232254
  • 13. F. E. Browder, Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z. 100 (1967), 201-225. MR 215141
  • 14. F. E. Browder and W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571-575. MR 190745
  • 15. F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert spaces, J. Math. Anal. Appl. (to appear). MR 217658
  • 16. D. G. de Figueiredo and L. A. Karlovitz, On the radial projection in normed spaces, Bull. Amer. Math. Soc. 73 (1967), 364-368. MR 211248
  • 17. D. Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1966), 251-258. MR 190718
  • 18. T. Kato, Nonlinear semigroups and evolution equations (to appear). MR 226230
  • 19. A. V. Kibenke, M. A. Krasnoselski, and Ya. D. Mamedov, One-sided estimates, and conditions for existence of solutions of differential equations in functional spaces, Učen. Zap. Azerbaijan Univ., No. 3 (1961), 13-17.
  • 20. W. A. Kirk, A fixed point theorem of mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006. MR 189009
  • 21. Ya. D. Mamedov, One sided estimates and conditions for existence and uniqueness of solutions of the Cauchy problem in Banach spaces, Sibirsk. Mat. Ž. 6 (1965), 1190-1196. MR 190496
  • 22. Z. Opial, Weak convergence of the sequences of successive approximants for non-expansive mappings in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 591-597. MR 211301


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11823-8